paper submission



Instructions for Full Papers


Contributed papers are presented either as an oral presentation or a poster presentation. The type of presentation will be determined by the Conference Editorial Board based on factors such as the reviewer's suggestions and topic of the paper. Invited Session Papers are presented in an oral session.

At least one author of the paper must be registered at the appropriate full conference rate (Member, Non-member, Student member, Student non-member) in order to upload the final paper. If complete payment of a registration fee is not received, authors will not be able to proceed with uploading their final manuscript. While any author of the paper may be registered, only the designated "corresponding author" may upload the final paper. Once a manuscript has been uploaded, the registration fees cannot be refunded. Please be sure that the attending author completes payment and uploads the final paper. This means that they must be the "corresponding author".




IEEE No Show Policy


EMBS enforces a "IEEE No Show" policy. Any accepted paper included in the final program is expected to have at least one author to attend and present the paper at the conference. Authors of the accepted papers included in the final program who do not attend the Conference will be subscribed to a "No Show List", compiled by the Society. The "no-show" papers will be removed from the Master DVD and noted as "Author unavailable for presentation" prior to submitting to IEEE for inclusion in Xplore. The "No Show List" will also be made available to all EMBS conference organizers, who can reject submissions from these authors in the following two years, based on their past negative impact on an EMBS conference.

The no show form must be completed and submitted by the corresponding author of any paper that has been included in the IECBES2016 program but the corresponding author or any co-authors are no longer able to attend and present the paper in the conference. If we do not receive the completed no show form, and you do not attend IECBES2016 and present your paper, you will be subscribed to the Society no show list.




Paper Guidelines


To help you prepare your paper for submission, be sure your paper is formatted according to the Conference Paper Requirements (pay special attention to margins, 2-column format, do not put header/footer/page numbers). At the time of submission, the manuscript must be IEEE PDF compliant. It is best that you use the system's built in PDF conversion tool, please go to here for IEEE pdf compliant, conference code: 37087x. The non-IEEE pdf compliant papers will not be included in the submission for IEEE Xplore. If your manuscript is prepared in:

note : Only zip compression is supported, if you upload the file using other compression techniques such as gz, tar, rar etc., it will not be converted.

At the time of submission, after you have filled in all the required information about title, authors, abstract, etc., you will be asked to upload the manuscript. If you upload a MS-Word file, it will be converted to compliant PDF. If there are margin problems, then you will be asked to download and check the margin problem before you can submit the file. If there are no problems with your file, you can simply click on Submit button to complete the submission.

Each Corresponding Author (the author that submits the paper, will attend the conference to present the paper and is responsible for communicating with the Conference Organizers and the paper's co-authors) is limited to two (2) submissions for the conference. Final papers are limited to six (6) pages. This payment will be required after author notification of acceptance, at the time of final paper submission. Authors should only submit originally written, unpublished work to IECBES2016. All papers must be written in English.

IECBES2016 has a two-step submission process. The Initial Submission will first be checked for IEEE compliancy and will be for review purposes and stamped for confidentiality. If your paper is accepted, you will be required to complete a Final Submission which will appear in the conference proceedings. If your paper is accepted, you will be required to upload your final paper by the Final Paper Submission Deadline.




Submit your paper


To help you prepare your paper for submission, be sure your paper is formatted according to the Conference Paper Requirements (pay special attention to margins, 2-column format, do not put header/footer/page numbers). At the time of submission, the manuscript must be IEEE PDF compliant. It is best that you use the system's built in PDF conversion tool, please go to here for IEEE pdf compliant, conference code: 37087x. The non-IEEE pdf compliant papers will not be included in the submission for IEEE Xplore. If your manuscript is ready ot be submitted, proceed to here to submit your paper.



downloads



call for paper

latex template

word template

copyright form

no show form





the fees



# IEEE-EMBS Student IEEE Student Student IEEE-EMBS Participant IEEE Participant Participant Observer
Conference (RM) Early Bird** 1,300 1,400 1,500 1,700 1,900 2,100 350****
Conference (RM) Normal 1,450 1,550 1,750 1,850 2,050 2,250 400****
Conference (USD) Early Bird** 450 450 500 600 650 750 ---
Conference (USD) Normal 500 500 600 650 700 800 ---
Workshop (RM) 250* 250* 250* 250* 250* 250* 250*
Tour (RM) - - - - - - 100
Dinner (RM) - - - - - - 150

* Participants can pay RM150 for half-day workshop. ** Early bird ends on 15th October 2016. *** All prices are inclusive of 6% GST. **** Price listed is per day which excludes tour, dinner and conference kit.

Last date to cancel registration on 30th October 2016. Refund will be made after the conference. Registration for all participants will cover up to maximum 2 paper(s) except for student registration which allows only maximum of 1 paper. All registrations are inclusive of access to all technical sessions, exhibitions & forums, conference kit, program book and publication (only for those submitted to technical/special session), lunches, welcome reception, conference tour, conference dinner and refreshments. At least 1 author of accepted paper must register and complete the payment before the specified date in order for the paper to be included in the conference proceedings and publication.

If you require invoice for payment, please send your request to iecbes@myembs.org.


cancellation policy

In case of cancellation, registration fee will not be refunded. For participants that require visa to enter Malaysia, please proceed your visa application in your country as soon as possible. The conference organizing committee reserves itself the right to cancel without notice or compensation in the event of force majeure cases (for example, but not limited to acts of nature such as fire, earthquake, hurricane, flood, terrorist attacks or outbreak disease). In such cases, the conference organizing committee is freed of all responsibility.





the schedule



general



View the oral presentation schedule here.


date event 8 9 10 11 12 1 2 3 4 5 6 7 8
4th Dec registration
5th Dec registration
Inaugural
lunch
tech. session
special session
gala dinner
6th Dec registration
lunch
tech. session
7th Dec Networking Tour
8th Dec workshop


View the oral presentation schedule here.




workshops



PW01 Neurofeedback for ADHD, AUTISM & Developmental Coordination Disorder


08:30

AM | 60 MINS

Registration and introduction

09:30

AM | 60 MINS

Basics of ADHD, Autistic Spectrum Disorders and Developmental coordination Disorder, Depression

10:30

AM | 30 MINS

Break

11:00

AM | 120 MINS

Neurofeedback for ADHD, Autistic Spectrum Disorders and Developmental coordination Disorder, Depression

13:00

PM | 60 MINS

Break

14:00

PM | 60 MINS

Practical Lab on 10/20 System

15:00

PM | 30 MINS

Break

15:30

PM | 60 MINS

Practical Lab (continued)

16:30

PM | 30 MINS

Closing remarks



PW02 Workshop on Machine Learning for Healthcare Big Data


08:30

AM | 60 MINS

Registration and introduction

09:30

AM | 60 MINS

Big data in healthcare

10:30

AM | 30 MINS

Break

11:00

AM | 60 MINS

Machine Learning in Healthcare

12:00

PM | 60 MINS

Lab Introduction

13:00

PM | 60 MINS

Break

14:00

PM | 60 MINS

Practical Lab

15:00

PM | 30 MINS

Break

15:30

PM | 60 MINS

Practical Lab (continued)

16:30

PM | 30 MINS

Closing remarks





Nondiscrimination Policy      Privacy & Opting Out of Cookies      EMBS Code of Ethics

© Copyright 2016 IEEE EMBS Conference on Biomedical Engineering and Sciences (IECBES). All rights reserved.